# SDR YENA200679

- Difficulty date: October 20, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N543JB
- Make and model: Airbus A320-232
- Aircraft serial: 1823
- Aircraft time: 17,903 hours, 6,289 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Cowl Door
- Part number: 7454000501
- Part serial: 2894001
- Condition: Delaminated
- Location: Nr 1 Nacelle
- Part time: 17,903 hours, 6,289 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C4 CHECK INSPECTION, ENG NR 1 OUTBOARD FAN COWL DELAMINATION FOUND ON THE OUTER SKIN BEYOND STRUCTURAL LIMITS, 40" LONG X 21" WIDE APPROXIMATELY.  REMOVED AND REPLACED NR 1 ENG OUTBOARD FAN COWL AS PER AMM 71-13-16.
